Marcinkiewicz-type spectral multipliers on hardy and Lebesgue spaces on product spaces of homogeneous type

Peng Chen, Xuan Thinh Duong*, Ji Li, Lesley A. Ward, Lixin Yan

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    Let X1 and X2 be metric spaces equipped with doubling measures and let L1 and L2 be nonnegative self-adjoint operators acting on L2(X1) and L2(X2) respectively. We study multivariable spectral multipliers F(L1, L2) acting on the Cartesian product of X1 and X2. Under the assumptions of the finite propagation speed property and Plancherel or Stein–Tomas restriction type estimates on the operators L1 and L2, we show that if a function F satisfies a Marcinkiewicz-type differential condition then the spectral multiplier operator F(L1, L2) is bounded from appropriate Hardy spaces to Lebesgue spaces on the product space X1× X2. We apply our results to the analysis of second-order elliptic operators in the product setting, specifically Riesz-transform-like operators and double Bochner–Riesz means.

    Original languageEnglish
    Pages (from-to)21-64
    Number of pages44
    JournalJournal of Fourier Analysis and Applications
    Volume23
    Issue number1
    Early online date25 Feb 2016
    DOIs
    Publication statusPublished - 2017

    Keywords

    • Marcinkiewicz-type spectral multipliers
    • Hardy spaces
    • Nonnegative self-adjoint operators
    • Restriction type estimates
    • Finite propagation speed property

    Fingerprint Dive into the research topics of 'Marcinkiewicz-type spectral multipliers on hardy and Lebesgue spaces on product spaces of homogeneous type'. Together they form a unique fingerprint.

    Cite this